MAUDE Adverse Event Report: HOLOGIC, INC. BIOZORB MARKER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC. BIOZORB MARKER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number F0202
Health Effect - Clinical Codes Pain (1994); Rash (2033); Discomfort (2330); Deformity/ Disfigurement (2360); Swelling/ Edema (4577)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
I received the biozorb while having a lumpectomy for malignant ductal carcinoma of the right breast.Shortly after surgery began having discomfort and was told over and over that the implant would dissolve.Fast forward to today (b)(6) 2026 i have swelling, pain, disfiguration as well as rash in the area.Recent mammogram reveals it is still completely intact.Scheduled for removal (b)(6) 2026.

Brand Name
BIOZORB MARKER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC.
MDR Report Key24649215
Report NumberMW5185452
Device Sequence Number10207526
Product Code NEU
UDI-Device Identifier00851766006009
UDI-Public(01)00851766006009(17)230228(241)F0202(10)A1-200915
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2023
Device Model NumberF0202
Device Lot NumberA1-200915
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN 81.; BENICAR 40MG.; COQ10.; KRILL OIL.; LUMIGAN EYE DROPS.; METOPROLOL.; PLAQUENIL.; REPATHA INJECTION.; VITAMIN D3 5000IU.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention; Disability;
Patient Age57 YR
Patient SexFemale
Patient Weight93 KG
Patient RaceWhite